# SDR DHL2004809514

- Difficulty date: January 3, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT CROSS BEAM CORRODED STA 1680.000 RBL 12 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 51-2-1 FIG 1 (SHEET 7, 12), TR 51-130.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT DAMAGED SECTION IAW SRM 51-2-1 FIG 1 (SHEET 7, 12).  FABRICATED FILLER (AL7075T6 0.100) REPAIR ANGLE (EXTRUSION LS4339 0.170) IAW SRM 51-2-1 FIG 1 SHEET 7, 12, SRM 53-7-3 FIG 10.  CLEANED, TREATED AND PRIMED AREA, FILLER AND REPAIR ANGLE IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SRM 51-2-1 FIG 1 (SHEET 7, 12) SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
